Coming Issue

JJM Vol. 11, Issue 1 (2016)

Special Feature: The Takagi Lectures
M.J. Hopkins The Kervaire invariant problem 1-14  
P. Scholze Perfectoid Shimura varieties 15-32  
A. Guionnet Free analysis and random matrices 33-68  
V.F.R. Jones Knots, groups, subfactors and physics 69-111  
M. Kashiwara Riemann--Hilbert correspondence for irregular holonomic $\mathscr{D}$-modules 113-149  

[JJM] [Takagi Lectures]
[Editors] [Coming Issue] [Past Issues] [Aims and Scope] [Submissions] [Subscription] [History] [News] [Archive] [Advertisement]

Last modified: 26 May 2016 maintained by Toshiyuki Kobayashi